For the last 2 weeks my top lip has been EXTREMELY chapped. I've been using medicated lip balms such as Blistex Lip Medex and Carmex for cold sores. In the last week I noticed my bottom lip has lots of little blisters all over it, but it doesn't hurt like the top lip. I get cold sore regularly. This doesn't seem like a cold sore at all. They don't last 2 week. I've also used Neosporin with no improvement. Please help!! I'm so annoyed and very uncomfortable!
One of the possibilities for such bumps on the lips is an allergic reaction. Drink plenty of water and take multivitamin supplements and do not apply lipstick or other cosmetic products for some days. Also take an oral antihistaminic like Benadryl or Claritin. Topical steroids may also be used after a dermatologist’s consultation.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.